# SDR ASAA2022102640488

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,538 hours, 11,270 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000310
- Condition: Failed
- Location: Rt Wing Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH CENTER TANK PUMPS ON, RIGHT FUEL QUANTITY IS BEING BURNED AT ABOUT 150 LBS/HR CAUSING A FUEL IMBALANCE OF ABOUT 600 LBS. BEFORE CENTER TANK IS EMPTY. FUEL BURNS WERE NORMAL INDICATING NO LEAK. LEFT AND CENTER TANKS DID NOT SHOW A CORRESPONDING INCREASE AS THE RIGHT TANK WAS DEPLETED. GROUNDED - YES. REMOVED TANK UNITS 1,2,7,8,9,10. REPLACED #2 MAIN TANK UNITS 1,2,7,8,9,10 INSTALLATION TEST PASSES REF B737-800 AMM 28-41-21-400-801. (REF ASA LOGPAGE 60394051)
